MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE L 5.5X40MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE L 5.5X40MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Catalog Number 482804540
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that at the patients six week follow up appointment it was noticed that a portion of a tab was retained in the patient.They tab snapped above the reduction thread.
 
Additional Manufacturer Narrative
Risk assessment; device was not returned and the lot# was not provided, therefore device history review and device inspection could not be performed.The possible root cause of the reported event is due to user error - freehand use to remove the blade - deviation from surgical technique.
 
Event or Problem Description

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE L 5.5X40MM
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6170093
Report Number0009617544-2016-00494
Device Sequence Number966663
Product Code KWP
UDI-Device Identifier07613327002133
UDI-Public(01)07613327002133
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number482804540
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/16/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/13/2016
Supplement Report FDA Received Date02/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR